Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Boil in inner thigh with blood, pus. What could it be?

Yesterday I discovered what felt was a boil to my inner thigh. I get them frequently so I simply cleansed the area with hibaclens and applied mupirocin and a band aid. This evening I went to change the dressing and discovered the skin was thin and clear...I could see the blood and pus inside. I also knew if I touched it it would burst open. I had my husband look at it and he lanced it for me since simply getting dressed would have opened it. But now we are worried it is/was something other than a boil
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

If the area that is raw does not heal within the next few days despite application of over the counter antibiotics, I would have you consult a dermatologist or an infectious disease specialist. I think this will help with your skin care as well.

I hope this helped. Take care and have a lovely day!
Answered: Tue, 26 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor